# SDR SWAA2019070334438

- Difficulty date: June 12, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT #6 OVERHEAD STOWBIN EMERGENCY LIGHT PROTRUDING FROM CUTOUT.  R&R LENS IAW AMM.
